sedated Posted March 17, 2008 Share Posted March 17, 2008 Went to the Dr. a few days ago, and I'm supposed to start my new meds today. But after reading all the negative things about this drug Lamictal, to be quite honest I'm not sure that i even want to start taking it. Headaches, Nausea, People falling out in their kitchen, going into siezers? Not to sure if thats for me. Ive been taking Xanax for several years now. I have terrible anxiety and it helps. The bad part about xanax as I'm sure most of you know, you have to take more and more after awhile because the effects get weaker and weaker. As a result of that its safe to say I'm addicted to this drug. Now I'm not one to be afraid of a drug but this stuff sounds BAD. The doc also put me on Cymbalta , Zoloft , Trazadone and the xanax. Any information on the effects of these two new drugs (to me) would be helpfull. Who wants to start a new drug when theres been nothing but but bad experiences with it? I know things effect people differently but I'm just really not sure at this point. And do you take them at night or in the morning? Somebody help! A very confused bi-polar person i am. Help. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.